# SDR CALA2011113000778

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 35,575 hours, 12,681 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 141A61501
- Part serial: 001009
- Condition: Not Closed
- Location: Cabin
- Part time: 32,402 hours, 11,614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE L1 DOOR WAS NOT PROPERLY CLOSED AND DID NOT PRESSURIZE.  AIR RETURN AND HAD OVERWEIGHT LANDING.  OPENED AND RECLOSED L1 DOOR, CHECKS GOOD PER AMM 52-11-00.  NO DEFECTS NOTED.  O/W LANDING INSP C/W PER AMM 05-51-35 PHASE 1.  NO DEFECTS NOTED.
